New York, 2021Hail and Damaging Winds in New York, July 7, 2021
July 7, 2021 · NWS BGM · 32 events in 8 counties and zones
A storm system over the Great Lakes triggered thunderstorms in the afternoon and evening across Central New York. Unstable conditions allowed for many severe storms to develop.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $185,000
- Crop damage
- None recorded
- Events
- 32
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A storm system over the Great Lakes triggered thunderstorms in the afternoon and evening across Central New York. Unstable conditions allowed for many severe storms to develop. Many of these storms had damaging winds knocking down trees and wires. A few also produced large hail. One storm had a microburst with winds estimated to be 80 mph, which resulted in multiple trees down and some structural damage including a sign for a credit union.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before the first event at Jul 7, 3:11 PM EST, 56 minutes earlier.
Area forecast discussion, Jul 7, 3:11 PM EST, 56 minutes before
Area Forecast Discussion
National Weather Service Binghamton NY
411 PM EDT Wed Jul 7 2021
.SYNOPSIS...
A Great Lakes storm system will keep showers and thunderstorms
in the forecast through the end of the week. A brief dry period
is possible Saturday, though another chance of showers and
thunderstorms is possible on Sunday.
&&
.NEAR TERM /THROUGH WED NIGHT/... Right now, it is fairly
quiet. The hi-res models that had a slightly later start seemed
to be more on track with the timing. The environment still looks
favorable for some scattered, strong thunderstorms later today.
In areas across the southern Finger Lakes and Susquehanna
Regions and southward across NEPA, CAPE values exceed 1500 J/kg
with 0-6km Bulk Shear values of 25-30 kts. While there have been
one or two isolated storms to pop up, hi-res models suggest a
later event, mainly this evening through tonight. Later tonight,
the environment does begin to stabilize, which would limit the
severe threat. However, there does appear that there will be
enough instability to support some scattered thunderstorms
overnight, especially across CNY.
A trough over the Great Lakes moves closer to our region overnight.
This will advect tropical moisture from Elsa into the area
supporting another round of rain showers Thursday morning. Some
model guidance does suggest the potential for some thunderstorms as
well, but confidence is too low to include thunder during the
morning hours when the environment will be more stable.
Temperatures this afternoon are in the 80s and low 90s after clearer
skies and no thunderstorm activity allowed us get closer to our
forecasted highs today. Overnight lows will remain mild as temps
will only fall into the 60s.
&&
.SHORT TERM /THURSDAY THROUGH SATURDAY NIGHT/...
Upper level trough will move into western NY by midday Thursday,
leading to increasing shower coverage through the late morning
hours. Heavier precip will be focused east of I-81 in the
afternoon, especially as a low level jet noses into the Poconos
and Catskills. Models/Ensembles still have considerable
uncertainty over a possible "predecessor-event" band setting up
over NE PA and eastern NY. this would be associated with a
combination of strong low/mid level moisture advection from the
LLJ and enhanced upper level diffluence being in the right
entrance region of a jet streak over eastern ON/western QC and
the left exit region of more subtle 50-60 knot jet streak over
eastern PA into far SE NY. Some models focus the heavier precip
with this feature over the Adirondacks, while others stretch it
further back into NE PA.
Thu AM-Thu PM precip amounts of 1-2 inches (lower end) or 2-3
inches (higher end scenario) over the far eastern CWA by
themselves wouldn't be too troublesome. Flash flood risk will
mainly depend on cumulative antecedent conditions. Essentially,
those areas that are hard hit by locally heavy rainfall this
(Wed) evening, will be far more susceptible for flooding
Thursday afternoon/evening. For this reason, we decided to hold
off on issuing a Flash Flood Watch until the most susceptible
areas can be assessed later tonight.
There's still a small chance that Elsa could continue to trend
further to the west, bringing the western fringes of the deeper
tropical moisture (i.e., PWAT >2.2 inches) into the
Cats/Poconos Thursday Night or Friday morning, but at this point
it looks like it'll remain just to our east. Otherwise,
lingering rain showers will diminish west to east through
Friday, with a few additional pop-up showers or thunderstorms
out west later in the afternoon.
Saturday looks to be dry (at last!) with temperatures mainly in
the mid 70s to lower 80s.
&&
.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
Continued unsettled weather is expected during the long term
period with multiple chances for scattered showers and
thunderstorms.
A large upper level ridge will be building off the Mid-Atlantic
coast and a moist southerly flow will develop across Central NY
and Northeast PA. Multiple disturbances are expected to ride
along the top of the ridge, leading to daily chances for
scattered showers and thunderstorms. Continued to go close to
NBM for PoPs, but just eliminated any mention of likely PoPs
being this far out in the forecast period.
A gradual warming trend is expected during the long term. Highs
in the upper 70s to lower 80s are expected Sunday and Monday.
Then highs in the lower to mid 80s are expected for Tuesday and
Wednesday.
&&
.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
Mainly VFR conditions are expected through late tonight.
However, there is a chance for scattered showers and
thunderstorms this afternoon and through tonight which will
bring restrictions if over terminals. The highest confidence for
afternoon/evening showers and thunderstorms is at AVP, BGM, and
ELM as noted by the TEMPO groups. While the other terminals
could see thunderstorms as well, confidence was not high enough
to include. There is an additional round of thunderstorms
impacting all terminals after 01z. Again, there is the
possibility for showers and thunderstorms before then but
confidence was too low to include them at this time.
Visibilities and ceilings will quickly fall after midnight at
all terminals. IFR and Below Alt Mins are possible at all
terminals, other than AVP where conditions will only fall to
MVFR. With remnants of a tropical system making it's way up the
coast, an increase in moisture is advected into the area,
brining another round of rain showers to all terminals tomorrow
morning.
Winds will remain fairly light, though may be gusty this
afternoon/evening, especially in thunderstorms.
Outlook...
Thursday through Friday...Daily showers and thunderstorms
possible with associated intermittent restrictions, especially
Thursday afternoon-evening.
Friday night through Saturday...Mainly VFR; small chance of a
shower/brief restriction.
Sunday through Monday...Mainly VFR; chance for
showers/thunderstorms and associated restrictions.
&&
.BGM WATCHES/WARNINGS/ADVISORIES...
PA...None.
NY...None.
&&
SYNOPSIS...BTL
NEAR TERM...BTL
SHORT TERM...MPH
LONG TERM...BJG
AVIATION...BTL/DJP
Hazardous weather outlook, Jul 7, 3:36 PM EST, 31 minutes before
Hazardous Weather Outlook
National Weather Service Binghamton NY
436 PM EDT Wed Jul 7 2021
NYZ009-015>018-036-037-082045-
Northern Oneida-Yates-Seneca-Southern Cayuga-Onondaga-Madison-
Southern Oneida-
436 PM EDT Wed Jul 7 2021
This Hazardous Weather Outlook is for central New York.
.DAY ONE...Tonight.
Hazardous weather is not expected at this time.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
An eastward moving storm system will interact with moisture partly
from the remnants of Elsa. Rain showers and thunderstorms will
increase on Thursday and Thursday night, and a few heavier showers
could lead to localized flooding, though this risk will be higher
further to the east.
.SPOTTER INFORMATION STATEMENT...
Spotter activation may be needed. Please relay any information about
severe weather to the NWS while following local, state and CDC
guidelines.
NYZ022>025-044-055-PAZ038-082045-
Steuben-Schuyler-Chemung-Tompkins-Cortland-Tioga-Bradford-
436 PM EDT Wed Jul 7 2021
...SEVERE THUNDERSTORM WATCH 344 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...
This Hazardous Weather Outlook is for central New York and
northeast Pennsylvania.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Severe Thunderstorm Watch.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
An eastward moving storm system will interact with moisture partly
from the remnants of Elsa. Rain showers and thunderstorms will
increase on Thursday and Thursday night, and a few heavier showers
could lead to localized flooding, though this risk will be higher
over areas east of I-81.
.SPOTTER INFORMATION STATEMENT...
Spotter activation may be needed. Please relay any information about
severe weather to the NWS while following local, state and CDC
guidelines.
NYZ045-046-056-057-062-PAZ039-040-043-044-047-048-072-082045-
Chenango-Otsego-Broome-Delaware-Sullivan-Susquehanna-Northern Wayne-
Wyoming-Lackawanna-Luzerne-Pike-Southern Wayne-
436 PM EDT Wed Jul 7 2021
...SEVERE THUNDERSTORM WATCH 344 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...
This Hazardous Weather Outlook is for central New York and
northeast Pennsylvania.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Severe Thunderstorm Watch.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
An eastward moving storm system will interact with moisture from the
remnants of Elsa. Rain showers and thunderstorms could become heavy
Thursday afternoon and Thursday night, with localized flooding
possible, especially in areas which have received heavy rainfall in
recent days.
.SPOTTER INFORMATION STATEMENT...
Spotter activation may be needed. Please relay any information about
severe weather to the NWS while following local, state and CDC
guidelines.
In the hours before
Special weather statement, Jul 7, 12:08 PM EST, 3 hours 59 minutes before
Special Weather Statement
National Weather Service Binghamton NY
108 PM EDT Wed Jul 7 2021
NYZ046-071800-
Otsego-
108 PM EDT Wed Jul 7 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN OTSEGO COUNTY...
At 108 PM EDT, a strong thunderstorm was located over Cooperstown,
moving east at 20 mph.
Winds in excess of 45 mph and pea size hail are possible with this
storm.
Locations impacted include...
Worcester, Middlefield, Cooperstown, Westville, Westford, Bowerstown,
Elk Creek, Oaksville, Index and Toddsville.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4253 7470 4252 7472 4268 7505 4280 7497
4276 7467 4266 7464 4263 7463
TIME...MOT...LOC 1708Z 289DEG 17KT 4272 7495
MPHSpecial weather statement, Jul 7, 2:25 PM EST, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Binghamton NY
325 PM EDT Wed Jul 7 2021
NYZ024-055-072000-
Chemung-Tioga-
325 PM EDT Wed Jul 7 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CHEMUNG AND CENTRAL
TIOGA COUNTIES...
At 325 PM EDT, a strong thunderstorm was located over Spencer, or 14
miles north of Waverly, moving east at 25 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Owego, Berkshire, Newark Valley, Candor, Spencer, Van Etten,
Willseyville, Apalachin, North Spencer and Catatonk.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4229 7662 4228 7648 4226 7647 4226 7642
4232 7641 4232 7635 4231 7635 4231 7629
4230 7629 4230 7626 4232 7624 4232 7614
4206 7617 4214 7664
TIME...MOT...LOC 1925Z 275DEG 22KT 4222 7653
BJTSpecial weather statement, Jul 7, 2:54 PM EST, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Binghamton NY
354 PM EDT Wed Jul 7 2021
NYZ057-072030-
Delaware-
354 PM EDT Wed Jul 7 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN DELAWARE COUNTY...
At 353 PM EDT, a strong thunderstorm was located near Hobart, or 9
miles northeast of Delhi, moving east at 25 mph.
Winds in excess of 40 mph and half inch hail are possible with this
storm.
Locations impacted include...
Roxbury, Kortright, Stamford, Hobart and Bovina Center.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4233 7445 4226 7449 4224 7481 4240 7487
4247 7466 4242 7461 4235 7443
TIME...MOT...LOC 1953Z 256DEG 24KT 4235 7476
BJGThunderstorm Wind, Otsego
- When
- July 7, 4:07 PM EST
- Where
- Otsego County, 1.23 mi NW of Wells Bridge
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 42.380, -75.270
Strong thunderstorm winds knocked down a tree blocking a roadway.
Thunderstorm Wind, Delaware
- When
- July 7, 4:22 PM EST
- Where
- Delaware County, 0.86 mi NE of Davenport Center
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $7,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 42.460, -74.910
Strong thunderstorm winds knocked down several trees in Davenport. One tree fell onto a house.
Thunderstorm Wind, Delaware
- When
- July 7, 4:35 PM EST
- Where
- Delaware County, 0.51 mi E of Butts Corner
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Public
- Coordinates
- 42.470, -74.810
Strong thunderstorm winds knocked down trees and utility lines on Buck Rd.
Hail, Otsego
- When
- July 7, 4:40 PM EST
- Where
- Otsego County, 0.69 mi N of Oneonta
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 42.460, -75.070
A strong thunderstorm produced 1 inch size hail.
Thunderstorm Wind, Otsego
- When
- July 7, 4:40 PM EST
- Where
- Otsego County, 1.23 mi SE of Oneonta
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $22,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 42.440, -75.050
Strong thunderstorm winds knocked down a tree onto power lines which then landed on a residence with smoke filling the house.
Thunderstorm Wind, Delaware
- When
- July 7, 4:40 PM EST
- Where
- Delaware County, 0.86 mi NW of North Kortright
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 42.440, -74.740
Strong thunderstorm winds knocked down trees and utility lines onto roadway.
Hail, Otsego
- When
- July 7, 4:47 PM EST
- Where
- Otsego County, Emmons
- Measured
- 0.88 in hail
- Reported by
- COOP Observer
- Coordinates
- 42.470, -75.020
A strong thunderstorm produced nickel size hail.
Thunderstorm Wind, Tioga
- When
- July 7, 4:48 PM EST to 4:50 PM EST
- Where
- Tioga County, 1.63 mi NNW of South Apalachin to 0.46 mi WSW of Crestview Hgts
- Measured
- 70 kt (81 mph) estimated gust
- Property damage
- $70,000
- Reported by
- NWS Storm Survey
- Coordinates
- 42.040, -76.167
A microburst hit Apalachin NY at 948 pm EDT Wednesday 7/7/21 |as winds up to 80 mph blasted to the northeast and ended around |Campville at 950 pm EDT. The winds were strongest from McFadden |Road to Shady Hill Road and Route 434 near the eastern end of |Main Street. The winds in these areas were between 70 and 80 mph. |The rest of the Apalachin and Campville areas had winds of 60 to |70 mph estimated. The strongest winds lasted about 2 minutes. |Numerous trees were blown down with many structures having |minor damage and a few sustaining major damage from trees |falling on them.
This area of damage was within a much broader area of thunderstorm |wind damage of 50 to 60 mph that hit many areas in Broome and Tioga |Counties in NY Wednesday evening July 7th, 2021.
Thunderstorm Wind, Otsego
- When
- July 7, 5:08 PM EST
- Where
- Otsego County, 2.58 mi SW of Gilbertsville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 42.440, -75.360
Strong thunderstorm winds knocked down a tree onto Oregon Rd, blocking most of the roadway.
Thunderstorm Wind, Otsego
- When
- July 7, 6:12 PM EST
- Where
- Otsego County, 2.9 mi SE of Garrattsville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 42.620, -75.130
Strong thunderstorm winds knocked down a tree onto CR16.
Thunderstorm Wind, Steuben
- When
- July 7, 7:48 PM EST
- Where
- Steuben County, 2.57 mi E of Freeman
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- State Official
- Coordinates
- 42.050, -77.230
Strong thunderstorm winds knocked down multiple trees along County Route 5.
Thunderstorm Wind, Chemung
- When
- July 7, 7:56 PM EST
- Where
- Chemung County, 0.51 mi W of Tompkins Corners
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- State Official
- Coordinates
- 42.200, -76.890
Strong thunderstorm winds knocked down trees and wires.
Thunderstorm Wind, Chemung
- When
- July 7, 7:59 PM EST
- Where
- Chemung County, 0.51 mi W of Horseheads
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $7,000
- Reported by
- Public
- Coordinates
- 42.170, -76.830
Strong thunderstorm winds knocked down multiple trees and wires.
Thunderstorm Wind, Tioga
- When
- July 7, 8:48 PM EST
- Where
- Tioga County, 0.51 mi E of Owego
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- State Official
- Coordinates
- 42.100, -76.260
Strong thunderstorm winds knocked down a tree onto vehicle. Trees and utility wires were also knocked down in a separate location.
Thunderstorm Wind, Tioga
- When
- July 7, 8:53 PM EST
- Where
- Tioga County, 0.69 mi S of Crestview Hgts
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $7,000
- Reported by
- Public
- Coordinates
- 42.060, -76.130
Strong thunderstorm winds knocked down a tree onto a vehicle, resulting in the vehicle catching on fire. Trees and utility lines were also knocked down in a separate area.
Thunderstorm Wind, Broome
- When
- July 7, 8:53 PM EST
- Where
- Broome County, 1.24 mi SE of Ross Corners
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- NWS Employee
- Coordinates
- 42.060, -76.080
Strong thunderstorm winds knocked down tree blocking Echo Rd.
Thunderstorm Wind, Broome
- When
- July 7, 8:53 PM EST
- Where
- Broome County, 1.72 mi SE of Vestal Center
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Public
- Coordinates
- 42.010, -76.000
Strong thunderstorm winds knocked down a tree onto a car.
Hail, Broome
- When
- July 7, 8:55 PM EST
- Where
- Broome County, 0.51 mi W of West Endicott
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 42.100, -76.080
A strong thunderstorm produced 1 inch hail.
Thunderstorm Wind, Tioga
- When
- July 7, 8:55 PM EST
- Where
- Tioga County, 0.69 mi N of Tioga Terrace
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- NWS Employee
- Coordinates
- 42.060, -76.120
Strong thunderstorm winds knocked down a commercial lighted sign at the Visions Credit Union on NY-434.
Thunderstorm Wind, Broome
- When
- July 7, 8:56 PM EST
- Where
- Broome County, 0.69 mi S of West Corners
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- NWS Employee
- Coordinates
- 42.110, -76.070
Strong thunderstorm winds knocked down a tree onto Carl Rd.
Thunderstorm Wind, Broome
- When
- July 7, 8:59 PM EST
- Where
- Broome County, 0.51 mi E of West Endicott
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 42.100, -76.060
Strong thunderstorm winds knocked down a large tree in a backyard.
Thunderstorm Wind, Broome
- When
- July 7, 8:59 PM EST
- Where
- Broome County, 0.69 mi S of Endicott
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $21,000
- Reported by
- NWS Employee
- Coordinates
- 42.110, -76.050
Strong thunderstorm winds partially peeled of a roof and damaged an awning on a building on Odell Ave.
Thunderstorm Wind, Broome
- When
- July 7, 9:08 PM EST
- Where
- Broome County, Castle Creek
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Public
- Coordinates
- 42.230, -75.920
Strong thunderstorm winds knocked over 2 greenhouses.
Thunderstorm Wind, Broome
- When
- July 7, 9:15 PM EST
- Where
- Broome County, 0.69 mi S of Kattleville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 42.190, -75.850
Strong thunderstorm winds knocked down a tree blocking Patch Rd.
Thunderstorm Wind, Chenango
- When
- July 7, 9:22 PM EST
- Where
- Chenango County, Greene
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- State Official
- Coordinates
- 42.330, -75.770
Strong thunderstorm winds knocked down trees and wires, blocking the roadway.
Thunderstorm Wind, Broome
- When
- July 7, 9:27 PM EST
- Where
- Broome County, 1.47 mi SSE of Upper Lisle
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 42.380, -75.940
Strong thunderstorm winds knocked down a few trees, blocking roadways.
Thunderstorm Wind, Delaware
- When
- July 7, 10:01 PM EST
- Where
- Delaware County, 2.07 mi SE of Gregorytown
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- State Official
- Coordinates
- 42.010, -75.000
Strong thunderstorm winds knocked trees down. Rocks and debris over Fuller Hill Rd.
Thunderstorm Wind, Sullivan
- When
- July 7, 10:03 PM EST
- Where
- Sullivan County, 1.03 mi E of Swan Lake
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- State Official
- Coordinates
- 41.750, -74.760
Strong thunderstorm winds knocked tree down onto Stanton Corners Rd.
Thunderstorm Wind, Delaware
- When
- July 7, 10:06 PM EST
- Where
- Delaware County, Downsville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- State Official
- Coordinates
- 42.080, -75.000
Strong thunderstorm winds knocked tree down onto wires.
Thunderstorm Wind, Delaware
- When
- July 7, 10:07 PM EST
- Where
- Delaware County, Downsville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- State Official
- Coordinates
- 42.080, -75.000
Strong thunderstorm winds knocked a tree down onto wires.
Thunderstorm Wind, Sullivan
- When
- July 7, 10:20 PM EST
- Where
- Sullivan County, 1.55 mi E of Swan Lake
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $6,000
- Reported by
- State Official
- Coordinates
- 41.750, -74.750
Strong thunderstorm winds knocked down tree across Stanton Corners Rd. Multiple trees around the area were also knocked down.
Thunderstorm Wind, Sullivan
- When
- July 7, 10:31 PM EST
- Where
- Sullivan County, 0.86 mi NW of Eldred
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- State Official
- Coordinates
- 41.540, -74.910
Strong thunderstorm winds knocked down trees and utility lines on Airport Rd.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heavy Rain in Illinois, July 7, 20214 deaths · 1 injured · 1 event
- Tornadoes and Tropical Storm in Florida, July 7 to 8, 20211 death · $3,000 · EF1 · 26 events
- Tornado and Tropical Storm in Georgia, July 7, 202117 injured · EF1 · 9 events
- Flash Flooding and Hail in Pennsylvania, July 7, 2021$579,000 · 1 in hail · 55 events
- Tornadoes and Tropical Storm in South Carolina, July 7 to 8, 2021$1.1 million · EF1 · 8 events
- Damaging Winds in Michigan, July 7, 2021$2.0 million · 56 kt wind · 17 events
- Flash Flooding and Flood in Texas, July 7, 2021$510,000 · 7 events
- Hail and Damaging Winds in Pennsylvania, July 7, 2021$103,000 · 1 in hail · 40 events
- Tropical Storm and Storm Surge in Florida, July 7, 2021$90,000 · 11 events
- Damaging Winds in Maryland, July 7, 2021$75,000 · 60 kt wind · 6 events
- Hail and Damaging Winds in Pennsylvania, July 7, 2021$45,000 · 1 in hail · 14 events
- Flash Flooding in Mississippi, July 7, 2021$62,000 · 6 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 966594, 966588, 966591, 966582, 966597, 966603, 966585, 967057, 966608, 966610, 966622, 966625, 966627, 967076, 967059, 967065, 967069, 966637, 967058, 967084, 967074, 967075, 967091, 967093, 967086, 967163, 967160, 967158, 967159, 967162, 967161, 967157.